MathSciNet Relay Station
MathSciNet bibliographic data
MR583382 (81k:12019) 12A82 (12B37)
Bushnell, Colin J.; Reiner, Irving Zeta functions of arithmetic orders and Solomon's conjectures. Math. Z. 173 (1980), no. 2, 135–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement